# SDR C2XA07RI094

- Difficulty date: November 6, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145EP
- Aircraft serial: 145054
- Aircraft time: 20,021 hours, 18,654 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2581 - EWR - CREW REPORTED THAT AFTER TAKEOFF, THE LANDING GEAR FAILED TO RETRACT FOR ABOUT 2 MINUTES AFTER THE GEAR HANDLE WAS SELECTED UP.  EWR MX PERFORMED OPERATIONAL CHECKS OF THE LANDING GEAR SYSTEM (EXTENSION & RETRACTION) IAW EMB AMM 32-30-00 AND COULD NOT DUPLICATE THE PROBLEM.  NO FAULT FOUND DURING TEST.  ACFT WAS APPROVED TO RETURN TO SERVICE.
